# SDR SWAA2021070786033

- Difficulty date: June 17, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT BS 663 LBL 8 W/L 164 / [01] VERIFIED APPLICABILY FOR REPAIR IAW SRM 57-10-10-2R-5 REPAIR 5; [02] VERIFIED SRM 57-10-10-2R-5 REPAIR 5 IS APPLICABLE.; [03] VERIFIED SRM 57-10-10-2R-5 REPAIR 5 IS APPLICABLE.; [04] REMOVED FASTENERS AS SHOWN IN THE FIGURE 202 DETAIL B LOCATED AT B/S 663 BTW LBL 6 TO LBL 20 IAW SRM 57-10-10-2R-5 REPAIR 5; [05] PERFORMED CUT-OUT THE UPPER ATTACH ANGLE LOCATED AT B/S 663 BTW LBL 6 TO LBL 20 IAW SRM 57-10-10-2R-5 REPAIR 5 STEP 4B; [06] PERFORMED A DETAIL VISUAL INSPECTION OF THE REPAIR AREA AND THE UNDERLYNG STRUCTURE AND NOT FOUND MORE DAMAGE WITHIN THE REPAIR AREA LOCATED AT B/S 663 BTW LBL 6 TO LBL 20 IAW SRM 57-10-10-2R-5 REPAIR 5; [07] VERIFIED ITEM 4-6.; [08] INSPECTED CUTOUT AND ACCOMPLISHED DVI OF THE REPAIR AREA AND THE UNDERLYNG STRUCTURE AND NO DAMAGE WITHIN THE REPAIR AREA NOTED LOCATED AT B/S 663 BTW LBL 6 TO LBL 20 IAW SRM 57-10-10-2R-5 REPAIR 5; [09] HFEC INSPECTED INITIAL FASTENER HOLES IN THE REPAIR AREA PER NDTM PART 6; 51-00-00 PROCEDURE 16. FOUND FAULT TTG8Q005HQ86; NO OTHER CRACKS NOTED. CAL ID: ATS1465 S/N: 60004150296 CAL ID: ATS1411 S/N: MM12030Z012384; [10] LOCATED AND DRILLED: REPLACEMENT ANGLE ATSHFAB-101-353 LOT. 540264 AND REPAIR SPLICE ANGLE ATSDFAB-101-355 LOT.537716 IAW SRMS 57-10-10-2R-5 AND 51-40-05;
